I'm on the BC Norimin and i have a week to go till my placebo pills. These past few days I have been suffering from a UTI and am currently taking anitbiotics for it. Today I got what seems to look like a start of a period, and have bad cramps and back pain. Should I be concerned or is this normal? I don't think pregnancy is a possibility because I have been taking the pills on time and have also used condoms.
Thank you for any help : )
Posts: 9 | From: New Zealand | Registered: Jul 2011
| IP: Logged |
If you've had a UTI, it is possible that the cramping and pain are related to that. Even if you're treating it now and it's clearing up, it is possible to have some referred pain.
Overall though, unless you start having other symptoms that might indicate the UTI wasn't going away, I wouldn't worry about this. It is possible to have antibiotics mess with your body when you're on BC. When I was on the pill, I'd have breakthrough spotting anytime I needed antibiotics in a cycle. It was just something about the way everything acted in my body when taken together. So yes it's possible.
If this continues for several days or if your UTI symptoms don't seem to be going away, it'd be worth a call to your health care provider just to be sure that it isn't the UTI still. Otherwise, wait it out and it should go away shortly.
-------------------- Sarah Liz Posts: 7316 | From: USA | Registered: Oct 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.